# SDR 96ZZZX3751

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3529N
- Make and model: Piper PA-31-350
- Aircraft serial: 31792167
- System (JASC): 2430 · DC Generating System
- Part: Breaker
- Part number: 454712
- Condition: Failed
- Location: Alt Circuit
- Part time: 33 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER REPORTS THIS IS THE 4TH CIRCUIT BREAKER SWITCH THAT FAILED INTERNALLY.  BREAKERS HAVE ALL FAILED IN THE SAME MANNER.  IF HELD IN THE 'ON' POSITION, THEY WILL WORK, BUT AS SOON AS RELEASED, THEY STOP WORKING AND SHUT THE ALTERNATOR OFF.  SUBMITTER STATED ALL 4 FAILURES ARE IN SAME AIRCRAFT AND HAVE TAKEN PLACE IN LAST 6 MONTHS.
